EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-01-0340 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Synovitis (2094); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577); Joint effusion (4849)
| Date of Event |
03/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: (b)(6) - 02-012-41-4040 - logic tibia traptray cem sz 4f/4t, (b)(6) - 02-012-44-4015 - logic tibia implant psc insert, sz 4, 15mm.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2025-01555, 1038671-2024-01146.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, loss of range of motion, and failure of the cement used to secure the femoral component to the femoral bone, which led to loosening at the cement-implant interface or due to inclusion of the polyethylene in the packaging recall.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and product information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 95 months after a right total knee replacement procedure, the patient underwent a revision procedure to address polyethylene wear, femoral debonding, osteolysis, and instability.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, loss of range of motion, and failure of the cement used to secure the femoral component to the femoral bone, which led to loosening at the cement-implant interface or due to inclusion of the polyethylene in the packaging recall.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and product information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.